# SDR R61A201202220152

- Difficulty date: February 22, 2012
- Submitted: March 10, 2012
- Operation: Air carrier
- Aircraft: N168HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 10,601 hours, 6,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Part number: 17039811001
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,601 hours, 6,588 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE LT WING CANOE FAIRING NR 2 523BB ATTACHING LINK THAT ATTACHES TO AIRCRAFT, BOLT & PIN/BUSHING CORRODED & SEIZED.  MAINTENANCE REMOVED AND REPLACED THE SEIZED LT WING CANOE FAIRING NR 2 523BB ATTACHING BOLT & PIN BUSHING IAW EMB 190/195 AMM 57-58-23.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
